# SDR ASOA201001806

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE HAS CORROSION FS 295, STR 27.  REPAIR AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-21-06-101-002-A01 AND 51-12-00-001-001-A01.  (LT) 2 NDT REQUIRED INSTALL RIVETS AND RESTORE FINISH.  PERFORMED FLUORESCENT LIQUID PENETRANT INSP ON FRAME FLANGE FS 295.00, STR 27 IAW SRM 5112-00-001-001-A01 AND NDT INSP PROCEDURES PT-1 NO INDICATIONS NOTED AT THIS TIME.  INSTALLATION OF RIVETS AND RESTORATION OF FINISH REQUIRED.  INSTALLED RIVETS AND RESTORED FINISH IAE SRM 51-42-06-001-001-A01 & 51-25-16-001-001-A01.  THIS IS A MINOR REPAIR.
